# SDR YENA2023020900143

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb EMB110*
- Aircraft serial: 623
- Aircraft time: 24,038 hours, 16,524 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACKS (2 E.A.) ON TE UPPER SKIN BTW RIB 13 AND RIB 17 AT LH WING; REF TECHOPSMX NRC 00015 WO N368JB/2159/E190/BRIDGE CHECK  SUMMARY: TE UPPER SKIN BTW RIB 13 AND RIB 17 AT LH WING WAS REPAIRED PER EMB190 SRM 57-50-01/REPAIR 51P. NO SPECIFIC OR ADDITIONAL INSPECTIONS REQUIREMENT. ACCOMPLISHED BY 10000726 - FUERTE, JESUS ALEJANDRO INSPECTED BY 10000370 - PEREZ ROBERTO, JOSE CARLOS.
